Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Parallel maps of surfaces


Author: W. C. Graustein
Journal: Trans. Amer. Math. Soc. 23 (1922), 298-332
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1922-1501204-2
MathSciNet review: 1501204
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501204-2
Article copyright: © Copyright 1922 American Mathematical Society

American Mathematical Society